4 doctors weighed in:
Tacrolimus makes my hands shake like crazy - what can I do about it?
4 doctors weighed in

Dr. Yale Kanter
Ophthalmology
3 doctors agree
In brief: Tacrolimus
All medicines may cause side effects, but many people have no, or minor, side effects.
You need to check with your doctor if any of these side effects persist or become bothersome when using tacrolimus. Nervous system side effects including headache (22% to 64%), tremors (24% to 56%), and paresthesias or dysesthesias (21% to 40%) have been reported. , other muscle problems have been reported.

In brief: Tacrolimus
All medicines may cause side effects, but many people have no, or minor, side effects.
You need to check with your doctor if any of these side effects persist or become bothersome when using tacrolimus. Nervous system side effects including headache (22% to 64%), tremors (24% to 56%), and paresthesias or dysesthesias (21% to 40%) have been reported. , other muscle problems have been reported.
Dr. Yale Kanter
Dr. Yale Kanter
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
48 years in practice
55M people helped
Continue
107,000 doctors available
Read more answers from doctors